# SDR 2A6R202106296111

- Difficulty date: June 29, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0839
- Aircraft time: 7,614 hours, 21,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1105103
- Condition: Cracked
- Location: Zone 200
- Part time: 7,614 hours, 21,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIR FRAME INSPECTION, FOUND FRAME #5 FWD ANGLE LEFT SIDE AT FS 4700MM WITH TWO CRACKS ONE AT THE TOP LOCATION AND ONE LOWER LOCATION OF THE METRO MED WALL ATTACH POINTS.  BOTH CRACKS ARE 3/4 OF AN INCH LONG.
